Previous |  Up |  Next

Article

References:
[1] V. Pták: Some open mapping theorems in $LF$-spaces and their application to existence theorem for convolution equations. Math. Scand. 16 (1965), 75-93. MR 0187092
[2] V. Pták: Openness of linear mappings in $LF$-spaces. Czech. Math. J. 19 (94), (1969), 547-552. MR 0625314
[3] V. Pták: Simultaneous extensions of two linear functional. Czech. Math. J. 19 (94), (1969), 553-566. MR 0625880
[4] V. Pták: Sequentially open mappings in $LF$-spaces.
[5] W. Slowikowski: On the theory of inductive families. Studia Mathematica 26 (1965), 1-10. MR 0198195 | Zbl 0138.37601
[6] V. Pták: Компактные множества в вьшуклых топологические лин. простванствах. Чехосл. мат. журнал 4 (79), 1954, 51 - 74. MR 0079239
Partner of
EuDML logo